Make sure that you are drinking plenty of water if you are taking fiber supplements. What some don't realize is that fiber can actually constipate you if you aren't supplying yourself with enough water. Fiber needs water to work effectively, especially the supplements.
If you are having problems with your vision, I suggest that you see an eye doctor as well. Opthalmologists are MDs and can test you for specific diseases as well. Bring your concerns to him/her about
your Whipple's theory and most importantly just get a good vision test and make sure that you tell them that your vision has declined.
Probiotics can cause gas in the beginning of treatment or if you have increased them recently so you may want to cut back to see if that is the culprit if that is the case.
I hope you can get some answers soon.
Co-Moderator ~ IBS Forum & Co-Moderator ~ Lupus Forum
Dx: IBS 1989, Diverticulosis 2004, Idiopathic Acute Colitis 2006, UCTD 2007
Meds: Plaquenil 400mg, Chlorzoxazone 500mg, Lyrica 50mg, Protonix 40mg, Lodine XL 1000mg, Klonopin PRN, Miralax 17g, Supplements
Lupus & Diverticulitis flare (Flagyl 500 mg/3, Levaquin 500 mg, Zofran 4mg PRN for nausea, Hydrocodone 500mg PRN for pain)